How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, General pratice
Category: Dermatology
Satisfied Customers: 49275
Experience:  Years of outpatient experience treating dermatological problems
18722459
Type Your Dermatology Question Here...
Dr. Chip is online now

I had a painful pile, I used Anusol cream, than Haemoride

This answer was rated:

i had a painful pile, I used Anusol cream, than Haemoride supp. than Haemoride cream. When I used the Haemoride cream at the 2nd time, terrible itching started. i removed it and used the Anusol again. since I have rash around my anus and itching. The pharmacist recomended Anusol with Hydrocortisone but it went even worse. I have seen my GP after, he thought it was infection so prescribed Flucloxacillin and Tebinafine cream 2 days ago, but no effect. I try to go back today but no doctoe available in my surgery. what shell I do?
JA: The Dermatologist can help. Just a couple quick questions before I transfer you. How long have you been using hydrocortisone? Any improvements so far?
Customer: I used it for 3 days, then stopped it
JA: Have you seen a dermatologist about the itchiness?
Customer: No, I could not.
JA: Anything else in your medical history you think the Doctor should know?
Customer: Normally I am fit and well, I am taking Lisinopril for my BP and Omeprazole for my indigestion.

Hello. I'm Dr Chip
This sounds like a fungal infection brought on by the hydrocortisone and Anusol

The terbinafine should be effective for that but it may take one to two weeks for it to work

I might also consider giving you oral Diflucan

Please let me know if you need any more information

Customer: replied 2 months ago.
Do I need to take the Flucloxacillin? Can the plain Anusol make fungal infection? My symptoms started after the 2nd time applied Haemorrhoide. was sure it was allergy.

I see no need for the flucloxacillin

Plain Anusol won't cause a fungal infection

Customer: replied 2 months ago.
Is it not an allergy from the Haemorrhoide?
Customer: replied 2 months ago.
How could I get Diflucan?

No it's not an allergy--it's a fungal skin infection

You may not need the Diflucan--just use the terbinafine twice a day for two weeks and that should clear this up

Please remember to rate my service to you

Customer: replied 2 months ago.
I will do. Thank you very much.

My pleasure

To rate you can click on the 5 star excellent rating icon at the top of this page

I'm here if you ever need me again

Customer: replied 2 months ago.
Sorry, one more question. Can I go bathing in a public pool in a hotel in the next week?

Yes you can--no problem with that

Dr. Chip and other Dermatology Specialists are ready to help you
Customer: replied 2 months ago.
Thank you